Notes on the tangent bundle with deformed complete lift metric


GEZER A., ÖZKAN M.

TURKISH JOURNAL OF MATHEMATICS, vol.38, no.6, pp.1038-1049, 2014 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 38 Issue: 6
  • Publication Date: 2014
  • Doi Number: 10.3906/mat-1402-30
  • Title of Journal : TURKISH JOURNAL OF MATHEMATICS
  • Page Numbers: pp.1038-1049

Abstract

In this paper, our aim is to study some properties of the tangent bundle with a deformed complete lift metric.